Show simple item record

dc.contributor.authorQiao, Ning ( )
dc.contributor.authorWang, Zhi-Qiang ( )
dc.date.accessioned2019-11-22T15:43:21Z
dc.date.available2019-11-22T15:43:21Z
dc.date.issued1999-09-09
dc.identifier.citationQiao, N., & Wang, Z.-Q. (1999). Multiplicity results for positive solutions to non-autonomous elliptic problems. Electronic Journal of Differential Equations, 1999(28), pp. 1-28.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8872
dc.description.abstractWe are concerned with the multiplicity of positive solutions for non-autonomous elliptic equations with Dirichlet and Neumann boundary conditions. Using Ljusternik-Schnirelmann theory, we show that the number of solutions is affected by the shape of the potential functions.en_US
dc.formatText
dc.format.extent28 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMultiplicity of solutionsen_US
dc.subjectNon-autonomous equationsen_US
dc.subjectLjusternik-Schnirelmann categoryen_US
dc.titleMultiplicity Results for Positive Solutions to Non-autonomous Elliptic Problemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record